• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Обобщение метода Хекмана и модели с переключением на случай произвольного числа уравнений отбора

Прикладная эконометрика. 2018. Т. 50. С. 114-143.

The article is devoted to simultaneous estimation of one continuous and various binary equations under assumption of disturbances joint normality. It generalizes Heckman selection and switch-probit models to multivariate case. Following Heckman’s univariate model implementation both two step and maximum likelihood procedures are provided. In order to test model performance and correctness we execute analysis on simulated data. It shows that when there are two selection equations generalized model estimates accuracy noticeably outperforms those that are obtained using least squares or Heckman’s methods.